# SDR ASAA2020022873308

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 25,204 hours, 8,093 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FMC VTK FLAG APPEARED. LOST LEFT FMC SWITCHED TO RT FMC ONLY FOR NORMAL OPS. AFTER 1 MINUTE PLACED FMC SWITCH BACK TO NORMAL. OPS NORMAL FOR REMAINDER OF FLIGHT. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 836 & NO FAULTS FOUND. GROUND FUNCTIONAL CK GOOD.
